# SDR 95FDEA01716

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 380 RBL 47 WL 208.1 HAS CORROSION, CORROSION REMOVED FOUND OUT OF LIMITS.  CUT OUT CORRODED SECTION OF FLOORBEAM AND INSTALLED FLOORBEAM PER SRM 53-10-8.
